# SDR ASOA20130926174H

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 22,084 hours, 12,590 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RUBBERY BURNING ODOR DURING TAKEOFF, PACK NOT COOLING,  FELT VIBRATION UNDER FLOOR. ACFT RETURNED TO DEPARTURE & LANDED WITHOUT INCIDENT.  MX INSPECTED ACFT AND FOUND NR 1 ACM TO BE SEIZED CAUSING THE ODOR AND OTHER ISSUES.
